# SDR P5CA9600115

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 65B90727612
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LT AFT FAIRING DOOR, AFT MOST BRACKET ANGLES FOUND CRACKED.  ANGLE REPLACED IAW MM 54-32-01.
